# SDR SWAA2016111409684

- Difficulty date: November 11, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 20,803 hours, 12,272 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LEADING EDGE SKIN DAMAGED BETWEEN NR 2 AND NR 3 RIB AT APPROXIMATELY STA 180.  REPAIRED SKIN IAW EA.
